# SDR CALA9800514

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49082
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1953-1964
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK WITH CORROSION ON STRINGER 51L BETWEEN STA 1953 AND 1964 IN AFT CARGO BILGE AREA.  CORROSION WAS REMOVED.  THE CRACKED AREA WAS REMOVED.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-16-01, FIGURE 7, 51-20-00, AND 51-31-01.
